# SDR VNAA2011111600008

- Difficulty date: November 10, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 17,407 hours, 17,908 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10023
- Part serial: 2770
- Condition: Failed
- Location: Te Flap
- Part time: 14,825 hours, 14,952 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER MESSAGE ON APPROACH TO CLT.  CREW LANDED IN CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED LEFT OUTBOARD FLAP OUTBOARD ACTUATOR AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
